MAUDE Adverse Event Report: OSCOR INC. BLV/BIS-10; PACEMAKER LEAD ADAPTOR

OSCOR INC. BLV/BIS-10; PACEMAKER LEAD ADAPTOR
Model Number BLV/BIS-10
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Respiratory Failure (2484); Heart Failure/Congestive Heart Failure (4446)
Date of Event 03/15/2022
Type of Reportable Event Death
Event or Problem Description
It was reported that patient died due to acute respiratory failure, covid-19 and congestive heart failure.Patient death was not related to device malfunction and there was no device malfunction reported.No additional information is available.
 
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Additional Manufacturer Narrative
There was no issue with adaptor blv/bis-10 reported.Its unknown when the adaptor is implanted.Customer did not provided the current status of the adaptor or correct implant date.The investigation was focused on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspection.The device was not returned for analysis.There was no specific performance related failure reported by the user.No further investigation is required.No further follow-up is required.No corrective or preventive action resulted after investigation of this event.The event will be reevaluated if additional information becomes available.Oscor will continue to monitor this event type.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
BLV/BIS-10
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
doug myers
3816 desoto blvd
palm harbor, FL 34683
7279372511
MDR Report Key14194555
Report Number1035166-2022-00061
Device Sequence Number4297532
Product Code DTD
UDI-Device Identifier00836559006411
UDI-Public00836559006411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2008
Device Model NumberBLV/BIS-10
Device Catalogue NumberBLV/BIS-10
Device Lot NumberC2-07839
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown